4 doctors weighed in:

Had antibiotics, now have a lot of small red spots from my feet to stomach. Any antifungal body wash you recommend for widespread infection?

4 doctors weighed in
Dr. Scott Diede
Pediatrics - Hematology & Oncology
3 doctors agree

In brief: Allergic reaction?

I would be more concerned that the rash you are describing is the result of an allergic reaction to the antibiotic, rather than the result of fungal growth.
I would change antibiotics.

In brief: Allergic reaction?

I would be more concerned that the rash you are describing is the result of an allergic reaction to the antibiotic, rather than the result of fungal growth.
I would change antibiotics.
Dr. Scott Diede
Dr. Scott Diede
Thank

In brief: See below

It sounds like you had an allergic reaction to antibiotics.
Antifungal will not help, . You should call your doctor.

In brief: See below

It sounds like you had an allergic reaction to antibiotics.
Antifungal will not help, . You should call your doctor.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors